# SDR ASAA20181227572

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,509 hours, 1,464 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II AIR BLEED MSG. GROUNDED - YES. RESET FWC 1 AND 2. MSG CLEARED. OK FOR SVC. BMC TEST OK.
